# SDR AALA20121118001

- Difficulty date: November 18, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N510AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49804
- Aircraft time: 66,577 hours, 34,679 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 100104201
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED BATTERY CHARGER LIGHT ILLUMINATED AND CIRCUIT BREAKER POPPED IN FLIGHT.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITH INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BATTERY CHARGER AND BOTH BATTERIES.  SYSTEM GROUND CHECK NORMAL OPERATION.
